It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Anemia Board Index
Board Index > Anemia | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1 Showing 1 - 20 of 23 for ppis and anemia. (0.006 seconds)


... but there have been some recent studies done on calcium absorption and PPIs. ... (8 replies)
... (7 replies)
... it appears that my family doctor is letting the others decide when and how to treat my anemia. I know there are treatment guidelines for people with anemia of CRF to help with that. I think I need to be below a certain Hg level before any intervention is required. ... (7 replies)

... Pika, Even though my gastro doctor admitted that the PPI *could* be a culprit, he still was emphatic that it is my period causing this. I just don't believe it. I would tend to agree more with your hematologist on this issue. The big question is how to stop taking these PPIs. I swear they are worse than heroin!:eek: (8 replies)
... I had a heart attack and stroke in the summer of 2003. All the heart meds that I started caused extreme fatigue for me. ... (5 replies)
... I do believe that the PPIs do interfere to some degree with iron absorption. ... (6 replies)
... fatigue, ringing ears, numb or tingling feet and hands, palpitations, balance issues, hair loss, and more. ... (12 replies)
... from the time I started treatment to when ALL my numbers are good. At that time, I am going to talk to the doctor about something procedural to fix the bleeding and stop the Pill. I view hormones as temporary. ... (24 replies)
... mL then you are in the gray area and should be getting treatment as neurological damage can occur in that range. ... (7 replies)
... I was on PPIs for a year about two years back, then taken off them more than a year ago because of concerns over side effects. ... (4 replies)
... First, I have only been taking 1 packet of Spatone a day. It corrected my anemia and not my ferritin. First thought is that Spatone is not "strong" enough. ... (8 replies)
... I was having stomach issues also. My GI didn't think I needed to but I was glad I did because when he looked down there, I had gastritis and fresh bleeding of the stomach. This was not helping ANYTHING. So, if you are still having stomach issues on the PPIs, it is worth checking. ... (8 replies)
... checked last week and it's fine. ... (7 replies)
... w, below or just barely within the reference range for them. I think I might have some kind of blood disorder such as anemia. I have been tired, pale, depressed, and my hair has been falling out. ... (4 replies)
... I had Resistant Iron Deficiency Anemia for many reasons. Now I am finding out that I am also having malabsorption due to long term PPIs which causes ineffective iron intake. ... (6 replies)
... If the anemia is your straightforward iron deficiency sort it generally indicates either blood loss or inability to absorb enough iron to freshen your normal blood supply. ... (7 replies)
... thank goodness. But, those who have done it claim it's no biggie. As for the PPIs they don't per say cause anemia. Because they act upon the stomach acid this in turn inhibits your ability to absorb iron. Are you taking a lot of iron? ... (7 replies)
... ave read about chelated iron is correct, it's not the type of iron one should escalate with. However, I am also reading that chelated iron is also well absorbed and people generally correct quickly on it. And I do feel much, much better. No more heart flutters. But I know this can be meaningless. ... (6 replies)
... however, I was definitely able to take less of the medication than my doctor prescribes and do just fine. Rather than take 40 mg of the PPI per day, I can successfully take half of that. ... (6 replies)
... Somewhere on here is a post that I made regarding nexium, anemia and low iron..... ... (74 replies)


Associated Tags: anemia

Pages: 1

All times are GMT -7. The time now is 05:26 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!